# SDR HEEA0010496

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Malfunction
- Location: Cyclic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR MALFUNCTION.  LATERAL CYCLIC FORCE TRIM INTERMITTENT; WOULD NOT RELEASE.
